

NASJE Annual Conference New Orleans, LA October 23-26, 2022

Mastering Innovation and Adaptability in Changing Times

KEY	<i>!</i> :
	TECHNOLOGY
	EDUCATION
	COURT SPECIFIC
	WELL-BEING
	NETWORKING
	PROF. DEVELOPMENT
	DFA

Time	Topic/Title	
	Speaker(s)	
Sunday, October 23 Pre-Conference		
8:00 am – 4:00 pm	Registration	
9:30 am – 11:00 am	New Professionals Committee Networking Event	
Café Beignet	311 Bourbon Street	
1:00 pm – 3:00 pm	Fundamentals of Our Profession: Faculty Selection	and Development
Tech/Belle Grove	Speakers: Ileen Gerstenberger, ID, Bronson Tucker	, TX and Margaret Allen Hoyt, VA
3:00 pm – 4:00 pm	Past Presidents' Meeting	
Choctaw		
4:00 pm – 6:00 pm		
Fleur de Lis &	President's Reception	
Courtyard		
7:30 pm – 9:00 pm	Film Viewing – <i>Coded Bias</i>	Joseph Sawyer, NV & Kelly Tait, NV
Regal Suite		

Monday, October 24		
8:00 am – 5:00 pm <i>Arcade</i>	Registration	
7:00 am – 8:30 am <i>Foyer</i>	Continental Breakfast	
8:30 am – 9:00 am South Ballroom	Opening Remarks Todd Brower, NASJE President Michael Schachtman, Executive Director, Louisiana Judicial College Chief Justice John L. Weimer, Louisiana Supreme Court	
9:00 am – 10:30 am	Plenary: The Mighty Pen: America's Fight for Racial Justice in Poetry and Music	

Monday, October 24		
South Ballroom	Speakers: Lee Ann Barnhardt, ND and Gabe Goltz, AZ	
10:30 am – 10:45 am	Break	
10:45 am – 12:00 pm	Breakout Sessions (75 minutes)	
Workshop A	Topic: Tech Online Course Development in Virtual Teams	
Evangeline B/C	Speaker: Dr. Scott Hillstrom, WA	
Workshop B	Topic: DFA Making Materials Accessible	
Evangeline A	Speaker: Rebecca Glisan, TX and Amber Myers, TX	
Workshop C	Topic: ED Curriculum Development and Delivery of Sensitive Subjects	
South Ballroom	Speakers: Paula Couselo-Findikoglu, NM and Christopher Portante, DE	
Workshop D	Topic: Court Mentoring in the Judiciary: Then and Now	
Regal Suite	Speakers: Dr. Maureen Conner, MI and Caroline Kirkpatrick, VA	
12:15 pm – 1:15 pm	Sponsors' Lunch & Break	
South Ballroom		
	Plenary: A Primer on Race, Law and AI for Judicial Educators	
1:30 pm – 3:00 pm	Panel Speakers: Dr. Timnit Gebru, PhD, Judge Grimm, U.S. District Court, Professor	
South Ballroom	Maura Grossman, Ontario, Canada, Joseph Sawyer, NJC, NV	
	Moderator: Michael Roosevelt, CA	
3:00 pm – 3:15 pm	Break	
3:15 pm – 4:30 pm	Roundtables/Special Interest Groups (75 minutes)	
Topic A	Topic: Creative Approaches to Teaching Diversity	
South Ballroom	Moderators: Lee Ann Barnhardt, ND and Michael Roosevelt, CA	
Торіс В	Topic: The Great Resignation in the Courts	
Evangeline B/C	Moderator: Joy Lyngar, NJC, NV	
Topic C	Topic: Challenges in Event Planning and Logistics	
Regal Suite	Moderator: Kristopher Steele, OH	
5:30 pm – 8:15 pm		
Louisiana Supreme	Social Event & Reception	
Court		

Tuesday, October 25		
6:00 am – 7:00 am	Optional wellness session	
Choctaw	Gentle Yoga and Breath-work (Beginner and Up)	
	Leader: Jen Donovan, RYT, RCYT, RPYT	
8:00 am – 5:00 pm	Registration	
Arcade	Registration	
7:00 am – 8:30 am	Continental Breakfast	
Foyer	Continental Breaklast	
8:30 am-12:15 pm	Plenary: The Intersections of Jazz and the Law	
ELO	National Jazz Museum	
12:30 pm -1:30 pm	Business Lunch & Break	
South Ballroom	Dusiness Lunch & Dieuk	
1:45 pm – 3:00 pm	Breakout Sessions. (75 minutes)	
Workshop A	Topic: Tech Interactive Tools and Educational Technology Panel	
South Ballroom	Moderator: Rebecca Glisan, TX Panel: Juli Edwards-McDaniel, Amber Myers, Dr. Scott	

Tuesday, October 25		
	Hillstrom, and Elizabeth Morgan-Beesley	
Workshop B Royal Suite	Topic: DFA Racial & Ethnic Disparities Toolkit for Collaborative Courts Speakers: Karen Otis, Center for Court Innovation and Monica Christofferson, Center for Court Innovation	
Workshop C	Topic: Court Creating Trauma Informed Courts: A Roadmap for Success	
Evangeline B/C	Speakers: Stephen Feiler, PA and Darren Breslin, PA	
3:00-3:15 pm	Break	
3:15 pm – 4:45 pm South Ballroom	Plenary: Brain Science Behind Learning & The Aging Brain Speakers: Professor Leonard White, Duke University and Professor Heather Lucas,	
	Louisiana State University	
5:00 pm	Dinner on Your Own	

Wednesday, October 26		
6:00 am – 7:00 am	Optional wellness session	
Choctaw	Sound Healing Guided Visualization	
	Leader: Jen Donovan, RYT, RCYT, RPYT	
8:00 am – 12:00 pm	Degistration	
Arcade	Registration	
7:00 am – 8:30 am	Continental Breakfast	
Foyer		
8:30 am – 9:45 am	Breakout Sessions (Select One)	
Workshop A	Topic: Prof. Dev. Creating Your Office's "Brand"	
Regal Suite	Speaker: Emily Brooks, WI	
Workshop B	Topic: Tech Reimagining the Classroom	
Evangeline B/C	Speakers: Margaret Allen Hoyt, VA and Juli Edwards-McDaniel, VA	
Workshop C	Topic: DFA Tribal Courts are Unique	
Evangeline A	Speakers: Jan Morris, NJC, NV, Charisse Abbie, NJC, NV and Adrea Korthase, NJC, NV	
Workshop D	Topic: Court Wellness and the Judiciary: Practical Tools to Enhance Resiliency	
South Ballroom	Speakers: Judge Victor Reyes, Judge-in-Residence NCJFCJ, Jen Donovan, Wellness	
	Specialist, RYT, RCYT, RPYT	
9:45 am – 10:00 am	Break	
10:00 am – 10:45 am	Regional Meetings	
Evangeline B/C	Western Region	
	Director: Bryan Walker, NV	
South Ballroom	Midwestern Region	
	Director: Chris Fields, OH	
TBD	Southeastern Region	
	Director: Christine Christopherson, SC	
Evangeline A	Northeastern Region	
	Director: Janice Calvi, CT	
11:00 am - 11:15 am	Officer Swearing In	
South Ballroom		
11:15 am -12:15 pm	Plenary: Do you even C.A.R.E? Leading Your Team in Disrupted Times	
South Ballroom	Speaker: Pierre Quinn	

12:15 pm	Closing Remarks	
South Ballroom		
12:30 pm	Adjournment	
South Ballroom		
12:30 pm-5:00 pm	NASJE Executive Board Meeting	
Tech/Belle Grove		
Thursday, October 27		
8:00 am-12:00 pm	NASJE Executive Board Meeting	
Teche/Belle Grove		